Occupation times of refracted Lévy processes. Kyprianou, A. E., Pardo, J. C., & Pérez, J. L. J. Theoret. Probab., 27(4):1292–1315, 2014.
Occupation times of refracted Lévy processes [link]Paper  doi  bibtex   
@article{MR3278941,
	Author = {Kyprianou, A. E. and Pardo, J. C. and P{\'e}rez, J. L.},
	Date-Added = {2016-01-12 00:18:36 +0000},
	Date-Modified = {2016-01-12 00:18:36 +0000},
	Doi = {10.1007/s10959-013-0501-4},
	Fjournal = {Journal of Theoretical Probability},
	Issn = {0894-9840},
	Journal = {J. Theoret. Probab.},
	Mrclass = {60G51},
	Mrnumber = {3278941},
	Mrreviewer = {Vladimir Panov},
	Number = {4},
	Pages = {1292--1315},
	Title = {Occupation times of refracted {L}\'evy processes},
	Url = {http://dx.doi.org/10.1007/s10959-013-0501-4},
	Volume = {27},
	Year = {2014},
	Bdsk-File-1 = {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},
	Bdsk-Url-1 = {http://dx.doi.org/10.1007/s10959-013-0501-4}}

Downloads: 0